MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TSB081506A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Limb Pain (4836)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: one time point available for evaluation: post-implantation cta dated (b)(6) 2025.Axial imaging shows the lsa is occluded.The lsa is occluded within the side branch device.The side branch is occluded to the end of the portal.There is a gore® tag® thoracic branch endoprosthesis and side branch implanted in the aortic arch extending into the dta.There is also a gore® tag® conformable thoracic stent graft implanted in the dta.Contrast is seen outside the implanted device(s) in the descending thoracic aorta (dta).The aorta is dissected at the level of the distal end of the implanted devices.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, the patient underwent an endovascular procedure to treat a dissection utilizing gore® tag® thoracic branch endoprosthesis (aortic component and side branch) and a gore® tag® conformable thoracic stent graft with active control system.Reportedly, there was tortuosity in the left subclavian artery (lsa) that appeared to be significant; however, the procedure went well with deployment and patient was doing fine.On may 29, 2025, it was reported by physician to field sales associate that the left subclavian artery side branch is thrombosing post procedure scan follow up (date unknown).Patient is currently feeling left arm pain and physician plans to perform a carotid subclavian artery bypass.On june 05, 2025, additional information provided by physician that patient has a thoracic outlet syndrome that led to the thrombosis of the side branch.There is no blood flow issues as of now with thrombosed graft.Currently, patient's symptoms aren¿t as bad so a reintervention may not be done due to thoracic outlet syndrome.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22342121
Report Number2017233-2025-06359
Device Sequence Number13051457
Product Code MIH
UDI-Device Identifier00733132654383
UDI-Public(01)00733132654383(17)270203
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTSB081506A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age58 YR
Patient SexMale